YB
BannerBanner

Severe pip and fever

Author
dont4geturlegs
Senior Member
  • Total Posts : 108
  • Reward points: 1427
  • Joined: 2011/04/01 17:16:01
  • Status: offline
2011/04/06 13:20:02 (permalink)
0

Severe pip and fever

Hi all
I've recently started a new course after having over a year off.
One of the things I'm taking is T-300 (Test Cyp 200mg/ml which is mixed with Test Prop 100mg/ml by a company called EAS)
Everytime I take a ml shot of this stuff I get really bad pip, I mean I can hardly bloody walk if it's in my glute or can hardly move my arm if it's in my delt, the sweelings really bad too but worse than that is the fever effect.
I feel ill, I mean really feverish, weak and tired.
I've had it 4 shots of it now and it's been the same everytime.
Could the T-300 be too strong for me or could it bad gear that needs binning?
 
I could really do with some advice here lads as I'm struggling :(
#1

17 Replies Related Threads

    Medichecks
    bmc
    Pro-Member
    • Total Posts : 7662
    • Reward points: 6766
    • Joined: 2006/02/26 21:46:00
    • Status: offline
    Re:Severe pip and fever 2011/04/06 13:38:48 (permalink)
    +2 (1)
    Bin it

    EDIT. come on guys that's a 5 star all day long,I'm trying hard to get that 42" plasma of James lol
    post edited by bmc - 2011/04/06 15:33:55
    #2
    Leydig
    Universe Member
    • Total Posts : 305
    • Reward points: 2610
    • Joined: 2009/04/21 01:23:34
    • Status: offline
    Re:Severe pip and fever 2011/04/06 14:57:25 (permalink)
    0
    ^^ Bin it. It's not worth that
    #3
    MrBurn
    Pro-Member
    • Total Posts : 1576
    • Reward points: 2343
    • Joined: 2011/02/02 14:46:48
    • Status: offline
    Re:Severe pip and fever 2011/04/06 14:59:46 (permalink)
    0
    Bin bin bin. Sounds horrible.

    Still waiting to dead 300kg...... 
    #4
    rufs
    Pro-Member
    • Total Posts : 2008
    • Reward points: 5653
    • Joined: 2010/07/09 17:54:48
    • Location: galway
    • Status: offline
    Re:Severe pip and fever 2011/04/06 16:43:00 (permalink)
    0 (1)
    drink it.......sorry i mean bin it!!

    everybodies heard that the bird is the word.............
     
    http://www.muscletalk.co....y-things-m4952366.aspx
     
     
     




     
    #5
    dont4geturlegs
    Senior Member
    • Total Posts : 108
    • Reward points: 1427
    • Joined: 2011/04/01 17:16:01
    • Status: offline
    Re:Severe pip and fever 2011/04/06 16:59:56 (permalink)
    0
    Sorry, did someone say bin it? Can anyone clarify? .......
    So annoyed, what a waste of good money!  
    It all seems to be trial and error nowadays.
    post edited by dont4geturlegs - 2011/04/06 17:01:55
    #6
    God Father
    Universe Member
    • Total Posts : 262
    • Reward points: 6929
    • Joined: 2008/02/05 11:01:39
    • Status: offline
    Re:Severe pip and fever 2011/04/06 17:13:43 (permalink)
    0
    Look TBH mate and like what you said,  it seems to be a trial & error scenario with the products.  I have three options:
     
    1.. Like they said bin the stuff,  it may be just bad gear or just not for you (well that brand...)  and deposit it in the nearest bin.
     
    2..  Try and use some EO,  dilute the stuff.  Say try 1ml T-300 with 0.5ml EO.  This may help,  it did for me when I used the Test-E  -  big time.
     
    3..  Find a well used/recommended product.  Search MT I am suer you will find one depending upon your end-goals Sir.
     
    Take Care.
    post edited by God Father - 2011/04/06 17:16:42
    #7
    strikalite
    Pro-Member
    • Total Posts : 2623
    • Reward points: 8677
    • Joined: 2007/09/16 12:32:41
    • Status: offline
    Re:Severe pip and fever 2011/04/06 18:16:01 (permalink)
    0
    I felt really awful after Test prop - exactly what your sides are...I added in deca and didn't get these symptoms again...
     
    Can you swap the Test? I never had any flu like symptoms with Sustanon for example, but everyone reacts differently..
    post edited by strikalite - 2011/04/06 18:18:03
    #8
    dont4geturlegs
    Senior Member
    • Total Posts : 108
    • Reward points: 1427
    • Joined: 2011/04/01 17:16:01
    • Status: offline
    Re:Severe pip and fever 2011/04/06 20:27:49 (permalink)
    0
    I added in Deca for the first shot and had the same effect mind you I put 2 ml straight in which was a bit silly I guess.
     
    I don't really get on with sus as it makes my skin really greasy and I get acne.
    #9
    Sawdust
    Pro-Member
    • Total Posts : 4171
    • Reward points: 4304
    • Joined: 2010/03/31 00:14:33
    • Status: offline
    Re:Severe pip and fever 2011/04/06 20:30:35 (permalink)
    +2 (1)
    If it hurts/makes you feel ill then use something else.

    Common sense... would you keep putting your hand in a pan of boiling water over and over again? Or would you realise after the first time you dipped your finger in that it probably wasn't a good idea?
    #10
    bowley
    Pro-Member
    • Total Posts : 1365
    • Reward points: 5248
    • Joined: 2010/10/04 16:03:45
    • Status: offline
    Re:Severe pip and fever 2011/04/06 20:42:47 (permalink)
    0
    ^^^^^clasic/true and to the point
    #11
    dont4geturlegs
    Senior Member
    • Total Posts : 108
    • Reward points: 1427
    • Joined: 2011/04/01 17:16:01
    • Status: offline
    Re:Severe pip and fever 2011/04/06 21:42:13 (permalink)
    0
    Haha good one
     
    I just thought my body might need time to adjust to it.
    #12
    #Hench
    Pro-Member
    • Total Posts : 3964
    • Reward points: 5902
    • Joined: 2006/11/15 09:18:24
    • Location: UK
    • Status: offline
    Re:Severe pip and fever 2011/04/07 07:43:45 (permalink)
    0
    just hold your horses before you get rid of it.
     
    is it a new site?
     
    have you used prop before?
     
    Have you used EAS before?
     
    when does the swelling go down?
     
    has the fever subsided? or has it been there from the start it could be test flu.
     
    #13
    dont4geturlegs
    Senior Member
    • Total Posts : 108
    • Reward points: 1427
    • Joined: 2011/04/01 17:16:01
    • Status: offline
    Re:Severe pip and fever 2011/04/07 09:37:01 (permalink)
    0
    Hi Hench
    No it's not a new site but I have been off for around a year.
     
    Yes I've used prop before mainly in the form of Viramone which my body seems to love and I've never had a problem with but I've never used a high dose as this of Cyp before which is what this stuff is mixed with.
     
    No, this is the first time I've ever come across EAS and there doesn't seem to be much user info about them apart from their fancy website.
     
    The swelling can take upto a week to go down.
     
    The fever has subsided now mate but everytime I've taken a shot of it I've ended up with these symptoms which lasts a few days.
     
     
    #14
    bmc
    Pro-Member
    • Total Posts : 7662
    • Reward points: 6766
    • Joined: 2006/02/26 21:46:00
    • Status: offline
    Re:Severe pip and fever 2011/04/07 10:39:31 (permalink)
    0
    Did I mention bin it lol
    #15
    Leydig
    Universe Member
    • Total Posts : 305
    • Reward points: 2610
    • Joined: 2009/04/21 01:23:34
    • Status: offline
    Re:Severe pip and fever 2011/04/07 17:16:14 (permalink)
    0
    ^^ If it was only PIP I'd recommend have another think, but the fact you said you fell ill, feverish, weak and tired means it's doing you more harm than good
    #16
    MrBurn
    Pro-Member
    • Total Posts : 1576
    • Reward points: 2343
    • Joined: 2011/02/02 14:46:48
    • Status: offline
    Re:Severe pip and fever 2011/04/07 21:05:31 (permalink)
    0
    The fact that the adverse effects are so severe led me to say bin it.
    I know it is a total gutter wasting cash but we have all had something that has gone in the bin/not agreed with us at some point (looks at tubs of Epi in the bin)

    Still waiting to dead 300kg...... 
    #17
    Sawdust
    Pro-Member
    • Total Posts : 4171
    • Reward points: 4304
    • Joined: 2010/03/31 00:14:33
    • Status: offline
    Re:Severe pip and fever 2011/04/07 22:20:35 (permalink)
    0
    i'd take it back to the source and thumb the vial into his anus personally..... Assuming he wont exchange it for something that doesn't do more harm than good.

    I've never had to change any though and i've ran Euro pharma sust.... I'm obviously a real man.
    #18
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5